# SDR DALA13066515643

- Difficulty date: December 1, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN RT INBD CREASEBEAM ANGLE HAS CORROSION BS 780, RBL 62. R & R ANGLE IAW SRM 51-40-02.
